# SDR AALA202410313414

- Difficulty date: October 1, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 68,542 hours, 8,489 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT WING TRAILING EDGE SUPPORT BRACKET BETWEEN WS 414.50 AND WS 442.50. REPLACED SUPPORT BRACKET PER SRM 51-40-02-0G AND DWG 115W2203.
